# SDR UPS97822359

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE LT HORIZ STAB L/E SKIN SURFACE AT STA XFS178.75 HAS EXFOLIATED CORROSION AROUND SCREW HEAD.  REMOVED DAMAGED SKIN SECTION IAW SRM 55-21-1 FIG 4.  FABRICATED FILLER, DOUBLER AND INSTALLED IAW SRM 55-2-1 FIG 4.
